Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What is causing me to be so late?!

My son is 8 months old, I had a LEEP done 4.5 weeks ago. Bled for about a week. Started the pill that same week, Just took first non-active pill yesterday. According to cycle, my period should have started 8 days ago. DH and I use condoms also...what is going on?! Could it just be stress and from the procedure I had done?

Answer Question

Asked by Anonymous at 4:54 PM on Jun. 30, 2008 in Pregnancy

Answers (4)
  • Yes, it could be stress and definately the procedure. Your body went through a big change with the procedure and it takes time for a body to heal...although every body is different. If you are concerned about pregnancy then I say go take a HPT. If you are unsatisfyed with the results go see your doc.

    Answer by HeatherTurner at 6:59 PM on Jun. 30, 2008

  • What is LEEP? Sorry never heard of it before! But I agree, if you think you are preggers take a HPT.

    Answer by mommyof20507 at 11:03 PM on Jun. 30, 2008

  • LEEP is a procedure to remove precancerous cells located on ur cervix

    Answer by trentntats at 2:54 PM on Jul. 1, 2008

  • Thanks now i know!

    Answer by mommyof20507 at 7:16 PM on Jul. 1, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN